# SDR AWXA200301276

- Difficulty date: October 2, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69434772
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK CORROSION WAS FOUND ON AFT CARGO COMPARTMENT RT SIDE PLATE CHANNEL BS 767-787, RBL 20. MAINTENANCE REMOVED CORRODED RT SIDE PLATE CHANNEL BS 767-787, RBL 20; FABRICATED A NEW REPLACEMENT CHANNEL IAW DWG 69-43477; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 1, FIG. 2.
